Research Article Open Access

New sufficient condition of Discrete-time systems of neural networks

Manlika Tanusit1 and Kreangkri Ratchagit1
  • 1 Department of Mathematics and Statistics, Faculty of Science, Maejo University, Chiang Mai 50290, Thailand


Problem statement: In this study, we derive a new sufficient condition for asymptotic stability of the zero solution of delay-differential system of neural networks in terms of certain matrix inequalities by using a discrete analog of the new Lyapunov second method. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality.

American Journal of Applied Sciences
Volume 8 No. 2, 2011, 113-115


Submitted On: 3 February 2011 Published On: 28 February 2011

How to Cite: Tanusit, M. & Ratchagit, K. (2011). New sufficient condition of Discrete-time systems of neural networks. American Journal of Applied Sciences, 8(2), 113-115.

  • 0 Citations



  • Asymptotic stability
  • delay-differential system
  • neural networks
  • lyapunov function
  • matrix inequalities
  • discrete-time systems